Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Some Result of Stability and Spectra Properties on Semigroup of Linear Operator"
written by Kamilu Rauf, Akinola Yussuff Akinyele, Mfon Okon Etuk, Rafiu Obashola Zubair, Moses Adebowale Aasa,
published by Advances in Pure Mathematics, Vol.9 No.1, 2019
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top